Skip to main content

Research Repository

Advanced Search

Causally pathological space-times are physically relevant

Hubeny, Veronika E.; Rangamani, Mukund; Ross, Simon F.

Authors

Veronika E. Hubeny

Mukund Rangamani



Abstract

We argue that in the context of string theory, the usual restriction to globally hyperbolic space–times should be considerably relaxed. We exhibit an example of a space–time which only satisfies the causal condition, and so is arbitrarily close to admitting closed causal curves, but which has a well-behaved dual description, free of paradoxes.

Citation

Hubeny, V. E., Rangamani, M., & Ross, S. F. (2005). Causally pathological space-times are physically relevant. International Journal of Modern Physics D, 14(12), 2227-2232. https://doi.org/10.1142/s0218271805007760

Journal Article Type Article
Publication Date Dec 1, 2005
Deposit Date Mar 17, 2015
Publicly Available Date Mar 18, 2015
Journal International Journal of Modern Physics D
Print ISSN 0218-2718
Electronic ISSN 1793-6594
Publisher World Scientific Publishing
Peer Reviewed Peer Reviewed
Volume 14
Issue 12
Pages 2227-2232
DOI https://doi.org/10.1142/s0218271805007760

Files







You might also like



Downloadable Citations